# SDR SWAA2021110130456

- Difficulty date: September 24, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 51,620 hours, 26,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT;SHOWS AFT SCUFF PLATE CRACKED AT MID AREA ; / [01] REPLACED FWD CARGO AFT SCUFF PLATE IRW 737-700 AMM 53-11-02-420-801; [02] REMOVED AND REPLACED FWD CARGO AFT SCUFF PLATE IRW  737-700 AMM 53-11-02-420-801; [03] VERIFIED 1 AND 2;COMPLETE
